| Catalog Number |
N-SSF295 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/21/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "rupture".Healthcare professional later reported "capsulitis, free silicone in breast, induration of breast capsule, asymmetry, implant removed proving to be intact with no rupture, small silicone granuloma, a lot of indurated granulomas and calcification".This record is for the right side.Device was explanted.Patient undergo a capsulectomy.
Event or Problem Description
Healthcare professional reported "rupture" against the right side.The device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.
Additional Manufacturer Narrative
E1.Zip code continued:(b)(6)
a review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.